# SDR EISA20000198

- Difficulty date: November 1, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- Aircraft time: 64,315 hours, 44,503 cycles
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Relief Valve
- Part number: A61499
- Part serial: 1890B
- Condition: Inoperative
- Location: Aft Fuselage
- Component: Modular Package, Boeing
- Component part number: 6517821
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF 1000 FT HYDRAULIC A SYSTEM PRESSURE FAILED, RAN APPROPRIATE CHECKLIST AND RETURNED TO (TUS).  REPLACED A SYSTEM PRESSURE RELIEF VALVE.  LEAK AND OP CHECK GOOD IAW M/M 29-11-64.
